MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JETSTREAM? XC; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION JETSTREAM? XC; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 112264-001
Medical Device Problem Codes Failure to Advance (2524); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the device experienced material separation inside of the patient.The 100% stenosed, mildly tortuous, and moderately calcified target lesion located in the superficial femoral artery (sfa).A 2.1 mm jetstream xc catheter was selected to treat stent restenosis in the distal anterior tibial artery.During insertion, the device, in combination with a non-bsc 7 fr guide sheath and 0.014 thruway guidewire, failed to advance to the target lesion.Upon removal, material separation was noted on the middle section of the device's shaft.During the procedure, a break in the catheter occurred.A different device of the same model was used to complete the procedure.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Device evaluation by manufacturer: the device returned to boston scientific consisted of a jetstream atherectomy catheter.The device was visually and microscopically examined for any damage.Visual examination showed multiple buckling to the sheath distal to the burst.The device showed a burst infusion sheath 49cm from the tip.Microscopic examination revealed no additional damages.Inspection of the remainder of the device, apart from the observed damage, revealed no other damage or irregularities.

Brand Name
JETSTREAM? XC
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22420913
Report Number2124215-2025-45030
Device Sequence Number8761509
Product Code MCW
UDI-Device Identifier08714729889892
UDI-Public(01)08714729889892(17)270426(10)36161749
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K133023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number112264-001
Device Catalogue Number112264-001
Device Lot Number0036161749
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/13/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2025
Initial Report FDA Received Date07/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown